# SDR CA030602008

- Difficulty date: May 27, 2003
- Submitted: June 16, 2003
- Operation: General aviation
- Make and model: Beech C90A
- Aircraft time: 3,060 hours
- Engine: Pwa PT6A21
- Propeller: Hartzl HCB3TN3
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Line
- Part number: 9091009913
- Condition: Cracked
- Location: Anti Ice Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING INSPECTION THE LT AND RT ENGINE SHORT ANTI-ICE FLEX TUBES WERE FOUND TO BE CRACKED. THERE WAS NO EVIDENCE OF AN EXHAUST LEAK INSIDE THE COWLING. THE TUBES WERE CRACKED APPROX. HALF OF THEIR CIRCUMFERENCE. CRACKED TUBES WERE REPLACED. LT TUBE TTSN 351 HOURS. RT TUBE TTSN 44 HOURS.
